# SDR AALA2018061829011

- Difficulty date: June 11, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 64,574 hours, 24,361 cycles
- Engine: Iae V2527A5
- Engine time: 23,492 hours, 8,469 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AT 4000 FEET, AN ECAM MESSAGE FOR ENG 1 FAIL ILLUMINATED, EGT IN RED,  FOLLOWED ECAM PROCEDURES RESULTING IN MANUAL SHUTDOWN OF THE RIGHT ENGINE.  DIVERTED,  AIRCRAFT FLEW ON A SINGLE ENGINE FOR 25 MINUTES. EMERGENCY WAS DECLARED AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE NR 1 ENGINE IAW JOB CARD 26L40071004, AND 26L00071015.
